skip to content
Mathematical puzzles of Sam Loyd. Vol. 2. Preview this item
ClosePreview this item
Checking...

Mathematical puzzles of Sam Loyd. Vol. 2.

Author: Sam Loyd; Martin Gardner
Publisher: New-York, Dover Publications [©1960]
Edition/Format:   Book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Sam Loyd; Martin Gardner
OCLC Number: 25516269
Description: xv, 175 p. 21 cm
Responsibility: Selected and ed. by Martin Gardner.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/25516269>
library:oclcnum"25516269"
library:placeOfPublication
library:placeOfPublication
rdf:typeschema:Book
schema:about
schema:contributor
schema:creator
schema:datePublished""
schema:datePublished"1960"
schema:exampleOfWork<http://worldcat.org/entity/work/id/504718196>
schema:inLanguage"en"
schema:name"Mathematical puzzles of Sam Loyd. Vol. 2."
schema:numberOfPages"175"
schema:publication
schema:publisher
wdrs:describedby

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.